# SDR IXXA06SMN166S

- Difficulty date: May 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar Cap
- Part number: 56550692
- Condition: Corroded
- Location: Rudder
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RUDDER RIGHT HAND CAP CORRODED NEXT TO SUPPORT HINGE HOUSING AT STATION ZR 103.000.   PERFORMED MAJOR REPAIR IAW DC-8 SRM 55-6-1 FIG. 2, DOUGLAS DRAWING NUMBER 5655068. REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17, 18. FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0 PAGE 12. REMOVED CORRODED SPAR CAP IAW DC-8 SRM 51-1-21, DC-8 SRM 55-1-0, DC8 SRM 51-3-0, DC8 SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INSTALLED NEW SPAR CAP IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-3-1. PERFORMED BALANCE CHECKED RUDDER IAW DC8 SRM 51-4-6. FOUND WITHIN TOLERANCE LIMITS. MOMENT 2540 14 IN LBS.
